# SDR SWIA20240721

- Difficulty date: July 21, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DRAG ANGLE HAS POSSIBLE CRACK AT VERTICAL STABILIZER ROOT (MARKED). (C-CHECK RO 10/7/2024) (FILED CLOSED)REPAIRED AFT DRAG ANGLE IN THE RH VERTICAL ROOT REF REO 670-55-31-176 REV -- DATED 2024-08-01, CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
